Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
138 Doctors are Online

Child has frequent loose stools after eating anything, no relief with medicines. Help?

Hi, My daughter 4 yrs. is suffering from frequent stools just after eating some thing. Day 1 - It was little loose and 5 - 6 times a day -- Medicines given - Vizylac , 1-1-1 Zohrakind 1 - 0 - 1 -- No improvement was seen the stool found very loose and Day 2 - 2 more medicine added Racecadotril Oral powder 1 - 1 -1 , Topcef - 50 DT and Cyclopam for stomachache Still on Day 3 - No big difference is found in the condition other symptoms are vomiting after 1st dose of medicine in the morning
Asked On : Mon, 4 Feb 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
Please stop all the drugs mentioned in your query.
Please give Norfloxacin and Metronidazole combination syrup as per her age and body weight.Add Econorm and Darolac sachets to the treatment.
Please be cautious about her diet and fluids she is taking.
She will be alright with in 2 days.
Nothing to worry.
I wish her speedy recovery.
Answered: Tue, 5 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor